# SDR WRLA2009059

- Difficulty date: February 11, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AUB756415
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LT MAIN GEAR W/W AFT LOWER SIDE HAS STIFFENER CRACKED TOTAL 1 EA AT STA Y=1461.  REPLACED THE STIFFENER 2EA IAW SRM VOL 2 51-35-01 REV 40.
